Robustness group divisible designs

Mukerjee, Rahul ; Kageyama, Sanpei (1990) Robustness group divisible designs Communications in Statistics: Theory and Methods, 19 (9). pp. 3189-3203. ISSN 0361-0926

Full text not available from this repository.

Official URL:

Related URL:


Robustness of group divisible (GD) designs is investigated, when one block is lost, in terms of efficiency of the residual design. The exact evaluation of the efficiency can be made for singular GD and semi-regular GD designs as ell as regular GD designs with λ1 = 0. In a regular GD design with λ1 > 0, the efficiency may depend upon the lost block and sharp upper and lower bounds on the efficiency are presented. The investigation shows that GD designs are fairly robust in terms of efficiency. As a special case, we can also show the robustness of balanced incomplete block design when one block is lost.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:Connected; SGD; SRGD; Regular GD Designs; Efficiency of Residual Design
ID Code:20296
Deposited On:20 Nov 2010 14:43
Last Modified:20 Nov 2010 14:43

Repository Staff Only: item control page